# SDR SWAA075978

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 41,229 hours, 34,684 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: DAS520A1509
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT AILERON FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING AND BUSHING PER MM.
